# SDR 2007UALA00702

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 44,607 hours, 16,387 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC PUMP FAILURE JUST AFTER DEPARTURE.   REPLACED NR 1 ENGINE PUMP PRESSURE SWITCH.  RAN ENGINE PRESSURE AND INDICATION NORMAL.
